# SDR 95ZZZX4019

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6836G
- Make and model: Cessna 150L
- Aircraft serial: 15072336
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 629404
- Condition: Binding
- Location: Nr 3 Cyl Exh
- Part time: 229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED VALVE STEM TIGHT IN GUIDE DUE TO EXCESSIVE CARBON BUILD-UP.  AFTER CLEAN-UP OF GUIDE, THE CLEARANCE WAS MEASURED AND DETERMINED TO BE IN LIMITS.  CAUSE OF CARBON BUILD-UP, POSSIBLE RICH CARBURETOR.  INSPECTION OF 3 REMAINING CYLINDERS ON ENGINE REVEALED NO PROBLEMS.  ENGINE TT 4,082.0.  TSM O/H, 979 HOURS.
